# SDR SWAA2016072654248

- Difficulty date: June 11, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 60,902 hours, 47,687 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6516352
- Condition: Corroded
- Location: Bs 500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR FRAME CORRODED AT BS 500B, BETWEEN STRINGERS 28R TO STR. 27R.     REPAIRED THE FRAME IAW EA.
